Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

A Non-Convex Analogue to Fenchel Duality

Mohammed Bachir 1 
1 Equations d'evolution
SAMM - SAMM - Statistique, Analyse et Modélisation Multidisciplinaire (SAmos-Marin Mersenne)
Abstract : We introduce and study a new notion of conjugacy, similar to Fenchel conjugacy, in a non-convex setting. Dual versions of Šmulyan's classical result are established in the framework of this conjugacy, which reveal a relation between well-posed problems and the differentiability. As an application we deduce the generic Fréchet differentiability of the norm $‖·‖∞$ in certain spaces of bounded continuous functions (i.e., $Lipα(X) $ for $0<α \leq 1$).
Document type :
Journal articles
Complete list of metadata

https://hal-paris1.archives-ouvertes.fr/hal-01183279
Contributor : Mohammed Bachir Connect in order to contact the contributor
Submitted on : Friday, August 7, 2015 - 12:19:04 AM
Last modification on : Friday, May 6, 2022 - 4:50:07 PM

Identifiers

  • HAL Id : hal-01183279, version 1

Collections

Citation

Mohammed Bachir. A Non-Convex Analogue to Fenchel Duality. Journal of Functional Analysis, Elsevier, 2001, 181 (2), pp.300-312. ⟨hal-01183279⟩

Share

Metrics

Record views

133